Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isomorphism of the Toeplitz $ C\sp *$-algebras for the Hardy and Bergman spaces on certain Reinhardt domains


Author: Albert Jeu-Liang Sheu
Journal: Proc. Amer. Math. Soc. 116 (1992), 113-120
MSC: Primary 47B35; Secondary 32A07, 46L05, 47D25
MathSciNet review: 1092926
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: I. Raeburn has conjectured that the Toeplitz $ {C^*}$-algebras $ \mathcal{T}(D)$ and $ \mathcal{T}(\partial D)$ defined on the Bergman space $ {H^2}(D)$ and the Hardy space $ {H^2}(\partial D)$ of an arbitrary strongly pseudoconvex domain $ D$ in $ {\mathbb{C}^n}$ are isomorphic. Applying the groupoid $ {C^*}$-algebra approach of Curto, Muhly, and Renault to $ {C^*}$-algebras of Toeplitz type, we prove that this conjecture holds for (not even necessarily pseudoconvex) Reinhardt domains in $ {\mathbb{C}^2}$ satisfying a mild boundary condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 32A07, 46L05, 47D25

Retrieve articles in all journals with MSC: 47B35, 32A07, 46L05, 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1092926-9
PII: S 0002-9939(1992)1092926-9
Article copyright: © Copyright 1992 American Mathematical Society